MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial
Model Number M635WU50270
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported device migration occurred.A left atrial appendage (laa) closure procedure was performed, and a 27mm watchman flx closure device was implanted on (b)(6)-2023.The patient was discharged.At a routine follow up, it was found that the closure device had shifted very proximal in the appendage and was only attached by a few of the bottom row anchors.The physician removed the closure device using a percutaneous snare and implanted a new 27mm watchman flx pro closure device without complications.
 
Event or Problem Description
It was reported device migration occurred.A left atrial appendage (laa) closure procedure was performed, and a 27mm watchman flx closure device was implanted on (b)(6)2023.The patient was discharged.At a routine follow up, it was found that the closure device had shifted very proximal in the appendage and was only attached by a few of the bottom row anchors.The physician removed the closure device using a percutaneous snare and implanted a new 27mm watchman flx pro closure device without complications.
 
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis the watchman flx? was not returned; therefore, device analysis could not be completed.Media review the provided medical media was captured during a follow up appointment and does not require further review by either bsc medical safety or watchman medical media subject matter experts.Device history record review a review was completed of the device history records (dhr) for the watchman flx?, part # m635wu50270 batch # 0030624765.The dhr review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include implant movement/shift.Risk review a risk review was completed and confirmed that the event of implant movement/shift was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
WATCHMAN FLX?
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50074526
Report Number2124215-2026-40702
Device Sequence Number21514928
Product Code NGV
UDI-Device Identifier08714729860501
UDI-Public(01)08714729860501(17)251129(10)30624765
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2025
Device Model NumberM635WU50270
Device Catalogue NumberM635WU50270
Device Lot Number0030624765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale